RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 3, Pages 470–473 (Mi mz9226)  

This article is cited in 8 scientific papers (total in 8 papers)

Brief Communications

On the Structure and Properties of Solutions of Integro-Differential Equations Arising in Thermal Physics and Acoustics

N. A. Rautian

Plekhanov Russian State University of Economics, Moscow

Keywords: integro-differential equation, unbounded operator coefficient, exponential series, Hilbert space, the Sobolev space $W_1^1(\mathbb R_+)$, self-adjoint operator, Laplace transform

DOI: https://doi.org/10.4213/mzm9226

Full text: PDF file (312 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:3, 455–459

Bibliographic databases:

Received: 16.03.2011

Citation: N. A. Rautian, “On the Structure and Properties of Solutions of Integro-Differential Equations Arising in Thermal Physics and Acoustics”, Mat. Zametki, 90:3 (2011), 470–473; Math. Notes, 90:3 (2011), 455–459

Citation in format AMSBIB
\Bibitem{Rau11}
\by N.~A.~Rautian
\paper On the Structure and Properties of Solutions of Integro-Differential Equations Arising in Thermal Physics and Acoustics
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 3
\pages 470--473
\mathnet{http://mi.mathnet.ru/mz9226}
\crossref{https://doi.org/10.4213/mzm9226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2868376}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 3
\pages 455--459
\crossref{https://doi.org/10.1134/S000143461109015X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296476500015}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80155213574}


Linking options:
  • http://mi.mathnet.ru/eng/mz9226
  • https://doi.org/10.4213/mzm9226
  • http://mi.mathnet.ru/eng/mz/v90/i3/p470

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Romanov, A. S. Shamaev, “On the problem of precise control of the system obeying the delay string equation”, Autom. Remote Control, 74:11 (2013), 1810–1819  mathnet  crossref  isi
    2. I. Romanov, A. Shamaev, “Exact controllability of the distributed system, governed by string equation with memory”, J. Dyn. Control Syst., 19:4 (2013), 611–623  crossref  mathscinet  zmath  isi  elib  scopus
    3. V. V. Vlasov, N. A. Rautian, “Spectral analysis and representations of solutions to abstract integrodifferential equations”, Dokl. Math., 89:1 (2014), 34–37  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
    4. V. V. Vlasov, N. A. Rautian, “Properties of solutions of integro-differential equations arising in heat and mass transfer theory”, Trans. Moscow Math. Soc., 75 (2014), 185–204  mathnet  crossref  elib
    5. V. V. Vlasov, R. Perez Ortiz, “Spectral Analysis of Integro-Differential Equations in Viscoelasticity and Thermal Physics”, Math. Notes, 98:4 (2015), 689–693  mathnet  crossref  crossref  mathscinet  isi  elib
    6. Romanov I., Shamaev A., “Noncontrollability to Rest of the Two-Dimensional Distributed System Governed by the Integrodifferential Equation”, J. Optim. Theory Appl., 170:3 (2016), 772–782  crossref  mathscinet  zmath  isi  elib  scopus
    7. Ortiz R.P., Rautian N.A., “Representation of solutions of integro-differential equations with kernels depending on the parameter”, Differ. Equ., 53:1 (2017), 139–143  crossref  mathscinet  zmath  isi  scopus
    8. A. V. Davydov, Yu. A. Tikhonov, “On Properties of the Spectrum of an Operator Pencil Arising in Viscoelasticity Theory”, Math. Notes, 103:5 (2018), 841–845  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:321
    Full text:80
    References:40
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019